Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 653723, 15 pages
Research Article

Pursuit-Evasion Differential Game with Many Inertial Players

Department of Mathematics & Institute for Mathematical Research, Universiti Putra Malaysia, 43400 UPM Serdang, Selangor, Malaysia

Received 18 April 2009; Accepted 17 July 2009

Academic Editor: Alexander P. Seyranian

Copyright © 2009 Gafurjan I. Ibragimov and Mehdi Salimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gafurjan I. Ibragimov and Mehdi Salimi, “Pursuit-Evasion Differential Game with Many Inertial Players,” Mathematical Problems in Engineering, vol. 2009, Article ID 653723, 15 pages, 2009. doi:10.1155/2009/653723